MAUDE Adverse Event Report: INVIVO CORPORATION PHILIPS EXPRESSION INFORMATION PORTAL (IP5); PHYSIOLOGICAL PATIENT MONITOR

INVIVO CORPORATION PHILIPS EXPRESSION INFORMATION PORTAL (IP5); PHYSIOLOGICAL PATIENT MONITOR
Model Number 865471
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Event or Problem Description
The customer reported that the device's audio was not working.The device was in use on a patient.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
H10: according to the customer, they were able to resolve the issue by reseating the device¿s audio cable.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
PHILIPS EXPRESSION INFORMATION PORTAL (IP5)
Common Device Name
PHYSIOLOGICAL PATIENT MONITOR
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key10773662
Report Number1051786-2020-00064
Device Sequence Number3525683
Product Code MWI
UDI-Device Identifier00884838031890
UDI-Public(01)00884838031890
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K121424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865471
Device Catalogue Number865471
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1